# SDR AALA20011991

- Difficulty date: October 30, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON 11L AT STATION 579.  INSTALLED DOUBLER IN LONG 11L AT STATION 579 AND APPROX 13 INCH LONGERON 11 PER SRM 53-02 FIG 3.  (M)
